# SDR ASAA2015012610447

- Difficulty date: January 26, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,785 hours, 4,631 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJNL560
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,088 hours, 6,623 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT START.  NO EGT RISE WITH IGNITION ON LT.  STARTED NR 1 ENG WITH IGNITION ON RT. ACFT GROUNDED. REPLACED NR 1 ENGINE LEFT EXCITER IAW MM 74-11-01/401.  OPS GOOD IAW TASK 74-00-00-750-801-F00.  ENGINE RUN GOOD.
